Change search
ReferencesLink to record
Permanent link

Direct link
Largest integral simplices with one interior integral point: Solution of Hensley's conjecture and related results
Stockholm University, Faculty of Science, Department of Mathematics.
2015 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 274, 118-166 p.Article in journal (Refereed) Published
Abstract [en]

For each dimension d, d-dimensional integral simplices with exactly one interior integral point have bounded volume. This was first shown by Hensley. Explicit volume bounds were determined by Hensley, Lagarias and Ziegler, Pikhurko, and Averkov. In this paper we determine the exact upper volume bound for such simplices and characterize the volume-maximizing simplices. We also determine the sharp upper bound on the coefficient of asymmetry of an integral polytope with a single interior integral point. This result confirms a conjecture of Hensley from 1983. Moreover, for an integral simplex with precisely one interior integral point, we give bounds on the volumes of its faces, the barycentric coordinates of the interior integral point and its number of integral points. Furthermore, we prove a bound on the lattice diameter of integral polytopes with a fixed number of interior integral points. The presented results have applications in toric geometry and in integer optimization.

Place, publisher, year, edition, pages
2015. Vol. 274, 118-166 p.
Keyword [en]
Barycentric coordinates, Simplex, Toric Fano variety, Volume, Integral polytope, Lattice-free polytope, Lattice diameter, Sylvester sequence
National Category
Discrete Mathematics
Identifiers
URN: urn:nbn:se:su:diva-127062DOI: 10.1016/j.aim.2014.12.035OAI: oai:DiVA.org:su-127062DiVA: diva2:905742
Available from: 2016-02-23 Created: 2016-02-23 Last updated: 2016-04-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nill, Benjamin
By organisation
Department of Mathematics
In the same journal
Advances in Mathematics
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 62 hits
ReferencesLink to record
Permanent link

Direct link